Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Noticed semen as quite runny and yellowish in colour. On cefpodoximine proxetil. Am I having UTI?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Yesterday I noticed that my semen was quite runny and yellowish in color - and today i masterbated to check if it changed, but it did not. there is no pain or burning. one thing that may be significant is that i have been on cefpodoximine proxetil 200mg for strep throat that relapsed after a 10 day course of penicillin. I'm wondering if that is just a side effect of the drug or if i've developed a urinary tract infection? i dont have any increase in need to urinate day or night.
Posted Mon, 13 Aug 2012 in Men's Health
Answered by Dr. G.Srinivasan 6 hours later
Thanks for writing to XXXXXXX I understand your worry.
Yellow discoloration of the semen is not a described side effect of the medicine.
However, it may a rare side effect which is usually not described in the literature.
Kindly note,
1.     If the urine is abnormally yellow in color ( more than usual)
2.     If the white of the eye is discolored yellow.
If so, kindly get your liver checked, otherwise kindly wait till the course of the antibiotic is over. If the color is still persistent, kindly take medical advice.
Hope I answered your query. Kindly get back for doubts if any.
Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor